Affordable Access

Publisher Website

On liftable and weakly liftable modules

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
318
Issue
2
Identifiers
DOI: 10.1016/j.jalgebra.2007.09.019
Keywords
  • Lifting
  • Weak Lifting Of Modules

Abstract

Abstract Let T be a Noetherian ring and f a nonzerodivisor on T. We study concrete necessary and sufficient conditions for a module over R = T / ( f ) to be weakly liftable to T, in the sense of Auslander, Ding, and Solberg. We focus on cyclic modules and obtain various positive and negative results on the lifting and weak lifting problems. For a module over T we define the loci for certain properties: liftable, weakly liftable, having finite projective dimension and study their relationships.

There are no comments yet on this publication. Be the first to share your thoughts.